Yes. There are reports of childrens Motrin being assocociated with steven johnson syndrome. See http://www. Skinassn. Org/ for more information.
Uncertain (too rare) Stevens johnson syndrome (toxic epidermal necrolysis) is a severe, sometimes fatal, allergic reaction. It occurs in about 2-4 people per 1 million people each year. About half of the cases have no known cause, more than a fourth of the cases are felt to be due to infections by viruses, mycoplasma, bacteria, etc... The remaining 20% or so of cases are believed related to a variety of medications.
Yes. Stevens-johnson's syndrome has been reported after use if ibuprofen. It is very rare however.
Maybe. There apparently have been cases of sjs in people taking ibuprofen. It is very rare if it does occur.
If I take Ibuprofen and don't get Steven-Johnson syndrome, does that mean I'll get it while on Bactrim?
MUST you get SJS???? SJS is rare. Sometimes it is a reaction to a med. No, if you do not get it from 1 med., you are not likely to get it from any other med. Because it is rare. That means most Drs have never seen it. WHY are you obsessed about it?
Diagnose it! The best way to treat your headache is to first get an accurate diagnosis which is beyond the scope of this answer.